JournalscmhVol. 90, No. 1pp. 121–137

Flexible bundles over rigid affine surfaces

  • Adrien Dubouloz

    Université de Bourgogne, Dijon, France
Flexible bundles over rigid affine surfaces cover
Download PDF

Abstract

We construct a smooth rational ane surface SS with finite automorphism group but with the property that the group of automorphisms of the cylinder S \times \mathbb A^2 acts infinitely transitively on the complement of a closed subset of codimension at least two. Such a surface SS is in particular rigid but not stably rigid with respect to the Makar-Limanov invariant.

Cite this article

Adrien Dubouloz, Flexible bundles over rigid affine surfaces. Comment. Math. Helv. 90 (2015), no. 1, pp. 121–137

DOI 10.4171/CMH/348